Clinical aspects of skin reactions to NSAIDs.
Аннотация
In many countries, increasing rates of skin eruptions are attributed to non-steroidal anti-inflammatory drugs (NSAIDs). They are usually mild, and life-threatening reactions such as Stevens-Johnson Syndrome (SJS) or toxic epidermal necrolysis (TEN) are rare. The commonest reactions are pruritus, morbilliform rashes, urticaria and photosensitivity. Urticaria is most frequent in salicylate-sensitive patients, and photosensitivity--a real clinical problem with benoxaprofen--is mainly a phototoxic reaction, predictable from preclinical studies. Other skin reactions are unusual although purpura and cutaneous vasculitis have been attributed to NSAIDs. The main concern is bullous drug reactions--erythema multiforme (EM), SJS and TEN. Whilst EM and SJS have many other causes besides drugs, most cases of TEN are drug-induced. NSAIDs have played an increasing role in the aetiology of TEN and it may be that drugs with a longer serum half-life carry higher risk, especially when administered to patients for infectious complaints who have a predisposing genetic background (HLA-B12). In pre- and post-marketing studies of a new drug, careful attention must be paid to the nature of side-effects, as a high rate of mild reactions belonging to the EM spectrum may be indicative of higher risks of SJS and TEN.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.